# SDR GTIA2019040853269

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 11,203 hours, 4,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & R3 DOOR ASSIST BOTTLES ARE LOW-SERVICED L2 AND R3 DOOR ASSIST BOTTLES IAW AMM 52-22-00. LEAK CHECK GOOD
